Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 8, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Feb 12, 2011, 1:11 PM EST for 6 counties in Florida. It took effect at Feb 13, 2011, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2011, 1:11 PM EST (18:11 UTC)
- In effect from
- Feb 13, 2011, 11:00 AM EST
- Expired
- Feb 13, 2011, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -151 m²/s²
- 0-3 km storm-relative helicity
- -85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS82 KTBW 121811 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 111 PM EST SAT FEB 12 2011 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR TOMORROW AFTERNOON... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR ALL COUNTIES EXCEPT FOR PINELLAS... .A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE AREA THROUGH THE WEEKEND. CRITICALLY LOW RELATIVE HUMIDITY IS EXPECTED. FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200- /O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/ /O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ /O.NEW.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/ /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 111 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20 PERCENT. EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES CENTERED OVER THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ050-131200- /O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/ /O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ PINELLAS- 111 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
3 follow-up statements
298 WWUS82 KTBW 122004 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 304 PM EST SAT FEB 12 2011 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR TOMORROW AFTERNOON... ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR ALL COUNTIES... ...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR ALL COUNTIES EXCEPT PINELLAS... .A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE AREA THROUGH THE NEXT SEVERAL DAYS. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED. FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200- /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ /O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ /O.CON.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 304 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION OVER THE NEXT SEVERAL DAYS ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20 PERCENT. EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES CENTERED OVER THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ050-131200- /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ /O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ PINELLAS- 304 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
291 WWUS82 KTBW 130931 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 431 AM EST SUN FEB 13 2011 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON FOR ALL COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON FOR ALL COUNTIES EXCEPT PINELLAS... .SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION TODAY KEEPING THE VERY DRY AIRMASS AND CONTINUED COOL WEATHER OVER TO THE FLORIDA PENINSULA TODAY AND AGAIN MONDAY CREATING LONG DURATIONS OF CRITICALLY LOW HUMIDITIES. FLZ039-042-043-048-049-051-052-055>057-060>062-065-140000- /O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ /O.CON.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 431 AM EST SUN FEB 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. STRONG RIDGING OVER THE REGION WILL KEEP THE EXTREMELY DRY AIR MASS THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20 PERCENT. EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES CENTERED OVER THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ050-140000- /O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ PINELLAS- 431 AM EST SUN FEB 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION ALLOWING THE MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE COUNTY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
669 WWUS82 KTBW 131815 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 115 PM EST SUN FEB 13 2011 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON FOR ALL COUNTIES... ...RED FLAG WARNING IN EFFECT FOR MONDAY AFTERNOON FOR ALL COUNTIES... .STRONG HIGH PRESSURE OVER NORTHERN FLORIDA WILL CONTINUE TO KEEP A COOL AND VERY DRY AIRMASS IN PLACE THROUGH LATE MONDAY. FLZ039-042-043-048-049-051-052-055>057-060>062-065-141215- /O.UPG.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/ /O.NEW.KTBW.FW.W.0009.110214T1600Z-110215T0000Z/ /O.CON.KTBW.FW.W.0008.000000T0000Z-110214T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 115 PM EST SUN FEB 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. RELATIVE HUMIDITY WILL REMAIN BELOW 35 PERCENT THROUGH 7 PM THIS EVENING WITH SUNNY SKIES AND VERY DRY AIR IN PLACE. VALUES WILL FALL AS LOW AS 15 PERCENT ACROSS PORTIONS OF THE INTERIOR THIS AFTERNOON. STRONG HIGH PRESSURE OVER NORTHERN FLORIDA WILL KEEP A COOL AND VERY DRY AIRMASS IN PLACE ON MONDAY. RELATIVE HUMIDITY WILL FALL BELOW 35 PERCENT BEFORE NOON AND REMAIN AT CRITICALLY LOW LEVELS FOR MORE THAN 4 HOURS. RH WILL FALL TO AS LOW AS 20 PERCENT ACROSS INTERIOR AREAS. WINDS TURNING ONSHORE WITH A SEA BREEZE LATE IN THE AFTERNOON NEAR THE COAST WILL BRING INCREASING MOISTURE AFTER 2 PM...BUT INTERIOR AREAS WILL REMAIN WITH VERY LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ FLZ050-141215- /O.NEW.KTBW.FW.W.0009.110214T1600Z-110215T0000Z/ /O.CON.KTBW.FW.W.0008.000000T0000Z-110214T0000Z/ PINELLAS- 115 PM EST SUN FEB 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. RELATIVE HUMIDITY WILL REMAIN BELOW 35 PERCENT THROUGH 7 PM THIS EVENING WITH SUNNY SKIES AND VERY DRY AIR IN PLACE. VALUES WILL FALL AS LOW AS 20 PERCENT THIS AFTERNOON. STRONG HIGH PRESSURE OVER NORTHERN FLORIDA WILL KEEP A COOL AND VERY DRY AIRMASS IN PLACE ACROSS THE AREA ON MONDAY. RELATIVE HUMIDITY WILL FALL BELOW 35 PERCENT BEFORE NOON AND REMAIN AT CRITICALLY LOW LEVELS FOR AROUND 4 HOURS. WINDS TURNING ONSHORE WITH A SEA BREEZE LATE IN THE AFTERNOON NEAR THE COAST WILL BRING INCREASING MOISTURE AFTER 2 PM. PORTIONS OF CENTRAL AND NORTHEAST PINELLAS COUNTY WILL REMAIN WITH CRITICALLY LOW RELATIVE HUMIDITY THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Feb 12, 9:58 AM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 12, 9:58 AM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
958 AM EST SAT FEB 12 2011
.DISCUSSION...SKIES ARE MOSTLY SUNNY NOW FROM CHARLOTTE COUNTY
NORTHWARD THROUGH LEVY COUNTY. CLOUDS HAVE BEEN A LITTLE SLOW TO
MOVE OUT OF THE FORT MYERS AREA BUT EXPECT SUNSHINE THERE BY 11
AM. TEMPERATURES ARE ON THE COOL SIDE FOR THIS TIME OF YEAR AND
STARTED OFF THE MORNING IN THE MIDDLE AND UPPER 30S FROM INTERIOR
HILLSBOROUGH AND POLK COUNTIES NORTH INTO THE NATURE COAST.
BRIGHT SUNSHINE WILL REMOVE THE CHILL FROM THE AIR BY NOON BUT
HIGH TEMPERATURES WILL STILL ONLY CLIMB INTO THE LOWER TO MIDDLE
60S FROM NORTH TO SOUTH. SOME AREAS ALONG THE COAST COULD BE HELD
TO THE UPPER 50S AS THE WINDS TURN ONSHORE. THE CURRENT FORECAST
MATCHES UP WELL WITH LATEST GUIDANCE NUMBERS...SO NO ZONE UPDATES
ARE PLANNED.
&&
.AVIATION...
POST FRONTAL CONVECTION PUSHED SOUTH OF RSW AND FMY EARLIER THIS
MORNING. LINGERING SCT-BKN DECK ~8KFT WILL GIVE WAY TO FEW-SCT
DECKS AROUND 15KFT BY THE LATE MORNING EARLY AFTERNOON. FURTHER
NORTH...EXPECTING MOSTLY CLEAR CONDITIONS THIS MORNING WITH SKC
PREVAILING BY THE AFTERNOON.
&&
.MARINE...
WINDS AND SEAS ARE EXPECTED TO SLOWLY DIMINISH TODAY AND MAY BE
ABLE TO DROP SMALL CRAFT ADVISORIES WITH THE AFTERNOON FORECAST
PACKAGE. FOR NOW...SEE SEVERAL WINDS OFFSHORE NEAR 20 KNOTS AND
SEAS ARE STILL NEAR 6 FEET. NO CHANGES PLANNED THIS MORNING.
&&
.FIRE WEATHER...A BLEND OF THE MAV AND MET DEW POINT GUIDANCE
RESULTS IN WIDESPREAD HUMIDITIES AROUND 20 PERCENT FOR THE NATURE
COAST AND 20 TO 25 PERCENT TO THE SOUTH. CURRENT RED FLAG WARNING
FOR TODAY LOOKS GOOD.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-
HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FREEZE WARNING FROM 2 AM TO 9 AM EST SUNDAY FOR CITRUS-HERNANDO-
LEVY-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD
OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE WEATHER...JILLSON
AVIATION...BARRONHazardous weather outlook, Feb 12, 4:31 AM EST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 431 AM EST SAT FEB 12 2011 FLZ039-042-043-048-122145- LEVY-CITRUS-SUMTER-HERNANDO- 431 AM EST SAT FEB 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... SMALL CRAFT ADVISORY CONTINUES THROUGH TONIGHT ON THE COASTAL WATERS FOR NORTH WINDS AROUND 20 KNOTS WITH SEAS 2 TO 4 FEET NEAR SHORE BUT 4 TO 6 FEET OFFSHORE. ...FIRE WEATHER IMPACT... ABUNDANT DRY AIR OVER THE AREA RESULTS IN RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE CONDITIONS FOR THE SPREAD OF WILD FIRES. A RED FLAG WARNING IS IN EFFECT TODAY. ...EXCESSIVE COLD IMPACT... A FREEZE WARNING WILL BE IN EFFECT FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING ACROSS LEVY...CITRUS...SUMTER...HERNANDO COUNTIES FOR TEMPERATURES DROPPING INTO THE UPPER 20S WITH DURATIONS BELOW FREEZING OF 3 TO 5 HOURS. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HIGH PRESSURE BUILDS IN THROUGH MUCH OF NEXT WEEK WITH A DRY AND SLOWLY WARMING AIRMASS. ...FIRE WEATHER IMPACT... ABUNDANT DRY AIR CONTINUES OVER THE AREA WITH RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE CONDITIONS FOR THE SPREAD OF WILD FIRES. A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AND WILL BE LIKELY FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ049>052-055>057-060>062-065-122145- PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO-CHARLOTTE-LEE- 431 AM EST SAT FEB 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... SMALL CRAFT ADVISORY CONTINUES THROUGH TONIGHT ON THE COASTAL WATERS FOR NORTH WINDS AROUND 20 KNOTS WITH SEAS 2 TO 4 FEET NEAR SHORE BUT 4 TO 6 FEET OFFSHORE. ...FIRE WEATHER IMPACT... ABUNDANT DRY AIR OVER THE AREA RESULTS IN RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE CONDITIONS FOR THE SPREAD OF WILD FIRES. A RED FLAG WARNING IS IN EFFECT TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HIGH PRESSURE BUILDS IN THROUGH MUCH OF NEXT WEEK WITH A DRY AND SLOWLY WARMING AIRMASS. ...FIRE WEATHER IMPACT... ABUNDANT DRY AIR CONTINUES OVER THE AREA WITH RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE CONDITIONS FOR THE SPREAD OF WILD FIRES. A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AND WILL BE LIKELY FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 1:41 AM EST | Freeze Warning | TBW | Sumter | 31 hr |
| Feb 12, 1:11 PM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 24 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.